Alert archive / Illinois / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 30, NWS St. Louis, MO

March 14, 2025Montgomery County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Mar 14, 2025, 10:40 PM CDT for Montgomery County, Illinois. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 14, 2025, 10:40 PM CDT (03:40 UTC)
Expired
Mar 14, 2025, 11:08 PM CDT
In force
28 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Montgomery County, IL

The radar

The Lincoln radar (KILX), 96 km from the middle of the area, began a volume at 03:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 8:02 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.7 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 99 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2025-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 222 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
99 J/kg
Mixed-layer CIN
-343 J/kg
Mixed-layer LCL
2530 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
222 m²/s²
0-3 km storm-relative helicity
360 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

195 
WUUS53 KLSX 150340
SVRLSX
ILC135-150415-
/O.NEW.KLSX.SV.W.0030.250315T0340Z-250315T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
1040 PM CDT Fri Mar 14 2025

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Central Montgomery County in south central Illinois...

* Until 1115 PM CDT.

* At 1040 PM CDT, severe thunderstorms were located along a line 
  from 9 miles southeast of White Oak to over Schram City, or along 
  a line from 12 miles northwest of Nokomis to over Hillsboro, 
  moving northeast at 50 mph.

  HAZARD...60 mph wind gusts and small hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Hillsboro and Schram City around 1040 PM CDT.
  Witt around 1050 PM CDT.

Other locations impacted by the severe thunderstorm include Butler, 
Irving, Coalton, Wenonah and Ohlman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms are capable of producing damaging winds.

A Tornado Watch remains in effect until 300 AM CDT for a portion of 
south central Illinois.

&&

LAT...LON 3935 8953 3935 8914 3927 8914 3912 8959
      3930 8953
TIME...MOT...LOC 0340Z 237DEG 44KT 3941 8947 3928 8944 3916 8947

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

19
2 follow-up statements
902 
WWUS53 KLSX 150357
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
1057 PM CDT Fri Mar 14 2025

ILC135-150415-
/O.CON.KLSX.SV.W.0030.000000T0000Z-250315T0415Z/
Montgomery IL-
1057 PM CDT Fri Mar 14 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT 
FOR EAST CENTRAL MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...

At 1057 PM CDT, severe thunderstorms were located along a line from 
8 miles northeast of Nokomis to near Nokomis, moving northeast at 50 
mph.

HAZARD...60 mph wind gusts and small hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Severe thunderstorms will remain over mainly rural areas of East 
Central Montgomery County in south central Illinois.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms are capable of producing damaging winds.

&&

LAT...LON 3927 8914 3916 8948 3935 8931 3935 8914
TIME...MOT...LOC 0340Z 237DEG 44KT 3928 8940 3921 8943 3912 8948

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

19
373 
WWUS53 KLSX 150408
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
1108 PM CDT Fri Mar 14 2025

ILC135-150418-
/O.CAN.KLSX.SV.W.0030.000000T0000Z-250315T0415Z/
Montgomery IL-
1108 PM CDT Fri Mar 14 2025

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR EAST CENTRAL 
MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...

The storms which prompted the warning have moved out of the area. 
Therefore, the warning has been cancelled. However, gusty winds are 
still possible with these thunderstorms.

A Tornado Watch remains in effect until 300 AM CDT for a portion of 
south central Illinois.

&&

LAT...LON 3935 8931 3935 8914 3927 8914 3916 8948
TIME...MOT...LOC 0357Z 237DEG 44KT 3939 8917 3932 8921 3923 8926

$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 6:33 PM CDT, 4 hours 7 minutes earlier. Its key messages:

  • An outbreak of fast-moving severe thunderstorms, some significant, will take place this evening across portions of the area, including damaging winds of 70+ mph and tornadoes, including potentially strong tornadoes where conditions are most favorable.
  • A Wind Advisory remains in effect through this evening for winds of 20 to 30 mph gusting 45 to 55 mph at times, outside of thunderstorms. These winds will also contribute to Critical Fire Danger in central/northeastern MO and west-central IL through early evening with Elevated Fire Danger elsewhere.
  • Temperatures will cool through Saturday, reaching near average on Sunday and then rebound to above average early next week. This warmup will need to monitored for a threat of at least Elevated Fire Danger.
Area forecast discussion, Mar 14, 6:33 PM CDT, 4 hours 7 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
633 PM CDT Fri Mar 14 2025

.KEY MESSAGES...

- An outbreak of fast-moving severe thunderstorms, some
  significant, will take place this evening across portions of the
  area, including damaging winds of 70+ mph and tornadoes,
  including potentially strong tornadoes where conditions are most
  favorable.

- A Wind Advisory remains in effect through this evening for
  winds of 20 to 30 mph gusting 45 to 55 mph at times, outside of
  thunderstorms. These winds will also contribute to Critical Fire
  Danger in central/northeastern MO and west-central IL through
  early evening with Elevated Fire Danger elsewhere.

- Temperatures will cool through Saturday, reaching near average
  on Sunday and then rebound to above average early next week.
  This warmup will need to monitored for a threat of at least
  Elevated Fire Danger.

&&

.SHORT TERM...  (Through Late Tonight)
Issued at 326 PM CDT Fri Mar 14 2025

A potent, deepening, and negatively tilted upper-level trough
continues to eject northeastward through the Central Plains toward
the Mid-Mississippi River Valley and the atmosphere is responding...
An early band of high-based isolated to scatted showers and
thunderstorms that developed along the leading edge of a low-level
speed maximum is entering central and northeastern MO this afternoon
but has weakened and is dissipating as it outpaces stronger forcing.
At the same time and contrastingly, widespread Elevated Fire Danger
is being met areawide as temperatures warm into the upper 70s to low-
80s F over dewpoints mixing into the 40s F. Some locations are also
flirting with Red Flag criteria, particularly in a large area of
dewpoints in the mid-30s to low-40s F that is lifting through
central MO and soon northeastern MO and west-central IL. In terms of
fire weather, conditions will improve through 7 pm as deep BL mixing
decreases and moisture returns from the south, but strong south-
southeasterly winds sustained 20 to 30 mph and gusting 45 to 55 mph,
becoming more common this afternoon, will persist through evening.

In this unusual setup, we are also still focused on a severe weather
outbreak that is likely this evening across portions of the CWA.
Along a dryline across eastern KS/northeastern OK, the arrival of
vigorous trough-driven ascent and mid-level cooling has already
driven the initiation of a broken line of thunderstorms. By the time
these thunderstorms reach central and northeastern MO around 5 to 6
pm, the downstream environment is expected to become increasingly
favorable for severe thunderstorms as moisture pools along the
dryline and moisture quickly returns northward from AR, supporting
MLCAPE of 750 to 1500 J/kg. Very strong deep-layer wind shear of 60
to 70 kt with approximately 45 deg orientation with respect to
forcing suggest that storms will be a mixture of supercells and QLCS
segments, but CAMs are increasingly suggestive of a preference for
supercells. These thunderstorms will be capable of all severe
hazards as they track eastward through nearly the entire CWA this
evening, but the tornado threat should not increase significantly
until LCLs lower with increasing moisture. Swaths of damaging winds
in excess of 70 mph are likely, considering the speed of
thunderstorms (60 to 70 mph) and availability of 50 kt flow at the
top of the BL, in evaporatively cooled downbursts and any surging
QLCS segments.

After around 7 pm/sunset as thunderstorms approach the Mississippi
River, the concerns for significant severe thunderstorms only
increase as richer moisture (upper 50s to low-60s F dewpoints)
surges northward toward the I-70 corridor, deep BL mixing weakens,
and the LLJ quickly strengthens. A responding enlargement of low-
level hodographs/increasing streamwise vorticity, lowering LCLs, and
further increase in instability, will all lead to a significant
increase in tornado threat, including strong tornadoes. What is
concerning is the nature of updraft helicity tracks during this
timeframe which are long-lived, intense, and numerous, all
supporting a notion of numerous long-track supercells capable of
tornadoes. The threat of severe thunderstorms will end around 12 am
as thunderstorms exit southwestern IL.

Pfahler

&&

.LONG TERM...  (Saturday through Next Friday)
Issued at 326 PM CDT Fri Mar 14 2025

On Saturday, upper-level southwesterly flow in the wake of today's
trough will be traversed by shortwave trough tracking through the
Lower and Mid-Mississippi River Valley during evening into
overnight. Much of the low-level moisture will be scoured out by
this evening's dry line, but 20 to 30 percent of HREF membership
have enough forcing with the shortwave and a reinforcing
afternoon/evening cold front to produce spotty light showers/rain
during the afternoon into overnight, possibly mixing with a few wet
snowflakes overnight. A cooler airmass will be in place on Saturday;
however, high temperatures are still anticipated to warm into the
60s to around 70 F with some downslope warming of low-level
southwesterly flow off the Ozark Plateau. By the same convention,
pockets of Elevated Fire Danger are also possible in southeastern,
east-central MO and southwestern IL during the afternoon. Post-
frontal CAA will cool temperatures further and closer to average on
Sunday, accompanied by dry conditions and decreasing cloud cover
owing to the arrival of an upper-level ridge and its surface
counterpart.

A quick return to above average temperatures is expected Monday and
Tuesday with low-level southwesterly flow becoming established and a
surface anticyclone blocking/delaying moisture return. With
potential for flow to also be downsloped off the Ozark Plateau, at
least Elevated Fire Danger is a concern both days, considering
vegetation will remain dry in the absence of a soaking rainfall
between now and then. Ensemble model joint probabilities of RH and
wind sufficient for Elevated Fire Danger are 40 to 70 percent both
days across much of the area, and highest in the lee of the Ozark
Plateau. It is entirely possibly that given the pattern, these
probabilities are underdone with a propensity for temperatures to
over-perform/RH to under-perform in these patterns.

Global model guidance is in general consensus on another upper-level
trough traversing the Central Plains and Mid-Mississippi River
Valley around Wednesday, providing the next opportunity for
precipitation across the region. Around 70 to 80 percent of ensemble
model membership have measurable rainfall falling at some point in
the Wednesday into Wednesday night time period, but moisture return
looks limit at this point which lowers confidence in severe
thunderstorms at this point. With a more southerly track of this
system and a colder airmass available, there is 30 to 50 percent of
membership that has any rain mixing with or changing to light snow
with a potential deformation band skirting northeastern MO and west-
central IL. With the highest probabilities to the north, sensitivity
to the structure/track of the trough, and preceding very warm
conditions; confidence is low that there will be any impacts. What
can be said with the greatest confidence is that another shot of
cool air will advect into the region by Thursday, providing another
brief period (~1 day) of temperatures near or even below average.

Pfahler

&&

.AVIATION...  (For the 00z TAFs through 00z Saturday Evening)
Issued at 633 PM CDT Fri Mar 14 2025

Strong south-southeasterly winds sustained 20 to 30 kt, gusting 40
to 50 kt, will persist ahead of an intensifying, very fast-moving
line of thunderstorms entering central MO that will traverse the
remainder of the area as they move eastward/northeastward. The main
threat of these thunderstorms will be strong winds of 45+ kt and
visibility reductions; however, large hail and tornadoes are also
possible with the strongest thunderstorms. Currently, indications
are that the strongest thunderstorms will be near the I-70 corridor
and to the south.

Behind these thunderstorms, dry and VFR flight conditions will
return with winds veering toward the southwest following passage of
a dry line, but they are not expected to be as strong with gusts
decreasing to 25 to 35 kt. These gusty southwesterly winds will
persist into Saturday. There is a 20 to 40 percent chance of light
showers by the afternoon along with stratocumulus reaching KUIN, but
confidence is low in a deviation from VFR flight conditions. A cold
front will also pass through the area during the afternoon and
evening on Saturday, veering winds further to the west while they
also decrease.

Pfahler

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until 1 AM CDT Saturday for Audrain MO-Boone MO-
     Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
     Iron MO-Jefferson MO-Knox MO-Lewis MO-Lincoln MO-Madison MO-
     Marion MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike
     MO-Ralls MO-Reynolds MO-Saint Charles MO-Saint Francois MO-
     Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-
     Shelby MO-Warren MO-Washington MO.

IL...Wind Advisory until 1 AM CDT Saturday for Adams IL-Bond IL-Brown
     IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-
     Macoupin IL-Madison IL-Marion IL-Monroe IL-Montgomery IL-
     Pike IL-Randolph IL-Saint Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Mar 14, 3:30 PM CDT, 7 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
330 PM CDT Fri Mar 14 2025

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-152030-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
330 PM CDT Fri Mar 14 2025

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

An outbreak of fast-moving severe thunderstorms, some significant,
will take place this evening across portions of the area, including
damaging winds of over 70 mph and tornadoes, including potentially
strong tornadoes where conditions are most favorable.

A Red Flag Warning for Critical Fire Danger is in effect for central
and northeastern Missouri as well as west-central Illinois through
early evening with Elevated Fire Danger elsewhere.

A Wind Advisory remains in effect through this evening for winds
of 20 to 30 mph gusting 45 to 55 mph at times, outside of
thunderstorms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a slight chance of thunderstorms on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

Pfahler

In the hours before

Local storm report, Mar 14, 10:31 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1031 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     Hail             1 NE Shiloh             38.56N 89.89W
03/14/2025  M1.00 Inch       St. Clair          IL   Public

            Report from mPING: Quarter (1.00 in.).

&&
Local storm report, Mar 14, 10:32 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1032 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     Hail             2 N O'Fallon            38.62N 89.92W
03/14/2025  M1.00 Inch       St. Clair          IL   Public

            Report from mPING: Quarter (1.00 in.).

&&

Maples
Local storm report, Mar 14, 10:33 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1033 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 PM     Hail             1 N Shiloh              38.57N 89.91W
03/14/2025  M1.00 Inch       St. Clair          IL   Public

            Report from mPING: Quarter (1.00 in.).

&&

Maples
Local storm report, Mar 14, 10:35 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1035 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 PM     Hail             1 W Valmeyer            38.31N 90.33W
03/14/2025  M1.25 Inch       Monroe             IL   Public

            Report from mPING: Half Dollar (1.25 in.).

&&

Maples
Local storm report, Mar 14, 10:36 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1036 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     Tstm Wnd Dmg     2 NE Florissant         38.82N 90.31W
03/14/2025                   St. Louis          MO   Emergency Mngr

            St. Louis County EM relayed report of a
            house damaged on Brunswick Drive with
            occupants trapped inside.

&&

MCF
Local storm report, Mar 14, 10:39 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service St Louis MO
1039 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 PM     Tstm Wnd Gst     2 SE O'Fallon           38.58N 89.89W
03/14/2025  M58 MPH          St. Clair          IL   Public

            Also reported quarter size hail with 1.1
            inches of rain.

&&

MCF

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 7:35 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXAdams, Pike55 min
Mar 14, 8:05 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXPike25 min
Mar 14, 8:14 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXBrown31 min
Mar 14, 8:25 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXCalhoun, Greene, Pike50 min
Mar 14, 8:27 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXBrown, Calhoun, Pike48 min
Mar 14, 8:43 PM CDTSevere Thunderstorm WarningLSXBrown32 min
Mar 14, 9:02 PM CDTTornado WarningLSXCalhoun, Jersey32 min
Mar 14, 9:10 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Pike50 min
Mar 14, 9:23 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXJersey42 min
Mar 14, 9:24 PM CDTTornado WarningLSXJersey, Macoupin, Madison51 min
Mar 14, 9:35 PM CDTTornado Warning Tornado observedLSXMadison, Monroe, Saint Clair40 min
Mar 14, 9:47 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXMacoupin43 min
Mar 14, 9:57 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXBond, Macoupin, Madison, Montgomery48 min
Mar 14, 9:57 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXMonroe, Saint Clair48 min
Mar 14, 10:08 PM CDTTornado WarningLSXBond, Clinton, Madison, Saint Clair52 min
Mar 14, 10:11 PM CDTTornado WarningLSXClinton, Madison, Monroe, Saint Clair, Washington49 min
Mar 14, 10:14 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXMonroe35 min
Mar 14, 10:27 PM CDTTornado WarningLSXMacoupin, Montgomery28 min
Mar 14, 10:28 PM CDTTornado WarningLSXMonroe, Saint Clair24 min
Mar 14, 10:38 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXBond, Fayette, Montgomery52 min
Mar 14, 10:55 PM CDTTornado WarningLSXBond, Clinton, Fayette, Marion35 min
Mar 14, 10:57 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXBond, Clinton, Madison, Saint Clair, Washington31 min
Mar 14, 11:13 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXBond, Clinton, Madison, Washington23 min
Mar 14, 11:25 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXFayette, Marion32 min
Mar 14, 11:37 PM CDTTornado WarningLSXFayette23 min
Mar 14, 11:39 PM CDTSevere Thunderstorm WarningLSXRandolph15 min
Mar 14, 11:54 PM CDTTornado WarningLSXRandolph21 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.